# SDR ABXA2018061158059

- Difficulty date: May 28, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 82,687 hours, 38,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T30013
- Condition: Corroded
- Location: Bs 428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 38L, BS 428.  THE STRINGER WAS REPAIRED. AIRPLANE WAS GROUNDED.
